severe anxiety, and restlessness. It has been four days since the incident and I am still not sleeping and continue to have anxiety off/on. I went to my OB/GYN and he ordered Vistaril. I am afraid to take it because I am afraid it won't take the anxiety away and will leave me drowsy which is terrible when you are already anxious. Any comments on how well it takes down the anxiety? How bad is the drowsiness?
If you're 17 weeks pregnant, why your doctor prescribed those two drugs for anxiety is beyond my comprehension. Zyrtec can and does cause insomnia, I know I've been on it myself, and knwo several people have complained of the same sides effect. as far as the sudafed goes it is almost the same sort of class of drug they both are antihistimines, used to reduce allergies. I've never heard of it being used for anxiety. Just a hint of my own advice, I never used any sort of medication during my pregnancy due to the fact it may have adverse side effects on your unborn baby.. See if your doctor can find somenthing that will not harm your unborn baby. Please come back, that are many seasoned posters here that may have better advice than I can think of right now. I wish you luck, both of you , your unborn child and you. Stay tough, and think of that child you're caring, everything you put into your body directly effects that child also. My prayers go out to you and I wish you all the luck in the world ((((hugs))) , check back often you wont' regret it. God Bless You hon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 2 answers
Posted 21 May 2013 • 1 answer
Posted 14 Jun 2014 • 3 answers
Posted 7 Dec 2015 • 1 answer
19 weeks pregnant had to take up to 150 mg of Zyrtec in one day because of multiple allergic reacti?
Posted 19 Feb 2018 • 0 answers